Skin Care Talk banner

To continue or not continue...

1 - 2 of 2 Posts

·
Registered
Joined
·
7 Posts
Discussion Starter · #1 ·
Hello guys and gals! It’s been 7 years since I used to frequent these forums like a mad man but now I am back seeking some opinions. A few months ago I started waxing my pelvis area and noticed the skin underneath was noticeably darker. Keep in mind that I am a man. I am planning on doing a TCA peel on that area but am first preparing the skin with tretinon(retinol) .1% and HQ 4% at night for the next 8 weeks. I did some research beforehand and seen suggestions of increasing the frequency of applying the retinol over time. I was scared that the introductory application would cut into my 8 week prep period so I have started applying it everyday for the past 4 days. For the last two days the upper skin around my bean bag is peeling (I got happy the first day of application and applied to more than just my pelvis area). It’s almost like it is sloughing off. It resembles the skin on your lips that is ready to peel and you could scrape off with your finger nail because it is softened with moisture. I am familiar with the retinol uglies but given the area I feel that moisture is also at play here. I am taken back by how quick I am seeing peeling. I have experienced PIH before on my neck so I know it is not that. To be sure I applied a bit of retinol on the peeling area and there was no burn or skin darkening, stinging, or sensitivity. I don’t feel any discomfort. The only thing I do notice is a bit of redness on the peeled areas. I switched to boxers to decrease any friction from rubbing. Being that I am not experiencing PIH I’m curious if I should continue applying everyday or lessen the frequency. What do you guys think?
 

·
Banned
Joined
·
67 Posts
Ok I’m dead @ you referring to your vagina as a bean bag lmao hahahahaha hilarious but Definitely lessen the frequency because it will eventually cause irritation. You’ve done 4 days so far so take maybe 2 or 3 days off to moisturize and then do another 3 or days of application.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top